| Model Number |
H74939171050470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.(b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the dynamic and static fistula.A 5.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information d2b - pro code (product code): fge, lit e1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the dynamic and static fistula.A 5.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 80% stenosed, moderately tortuous and non-calcified.The balloon ruptured upon first inflation at 15 atmospheres for 60 seconds.The device was simply pulled out.